# SDR HEEA0016506

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 205030889016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT ATTACHMENT NUT PLATE FOR ELEVATOR HORN RETAINER BRACKET.  REPLACED WITH SERVICEABLE BRACKET.
